Is it wise to be on both?
16 Jan 2010
If you took both Lipitor and Zetia without any side effects then it's highly likely that you'll be fine taking both Crestor and Zetia together, as Crestor and Lipitor belong to the same class of medicines.
The link below states the interaction that may occur. Please be aware of the symptoms and if you do experience anything please see your doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have had a serious muscle melt down after taking crestor and previous to that I was taking lipitor, also I was on eutroxsig for six weeks,I have ...
1 answer • 5 Dec 2010
I have been taking zetia for a time since coming off lipitor. Now I am experiencing my leg feeling it is on fire, but no redness in area that hurts, ...
1 answer • 20 Jun 2013
... weakness in my legs and loss of balance. What do you suggest? I am 72 years old and male. George W
3 answers • 25 Jul 2013
... cholesterol because I had problems with taking Lipitor . After 3 days of taking both meds, I started getting increased heart beats, feeling ...
1 answer • 16 Feb 2015